Tecfidera: On my 6th wk of Tecfidera, I... - My MSAA Community

My MSAA Community

6,031 members14,349 posts

Tecfidera

JSSimp
JSSimp

On my 6th wk of Tecfidera, I have now notice stomach cramping and pain for the last couple of wks. I thought it was cramping at 1st due to upcoming cycle, but no cycle yet after waiting patiently for 2wks. Reported to Primary Dr on today and Ultrasound order, lab work and H Pylori test just to rule out other things. My Neurologist advises me to take 7pm dose @ 5pm because I also notice waking up 2-3x nightly for the last 2wks as well. Checking to see have anyone else experienced these symptoms. Thanks in advance!

25 Replies
oldestnewest

When I was on it I did have happen to me.

You should also call the company that fills ur rx and let them know. When I took it they would ask me questions about symptom's I may have had before they would fill the script for that month

JSSimp
JSSimp in reply to rjoneslaw

I did report symptoms to Biogen and they did get the Lot # and etc. Appt with Neurologist next wk. Thank you!

rjoneslaw
rjoneslaw in reply to JSSimp

I hope u feel better

JSSimp
JSSimp in reply to rjoneslaw

Thank you!

greaterexp
greaterexpCommunityAmbassador

I’m sorry for these problems, no matter what the source. I hope you feel better soon.

JSSimp
JSSimp in reply to greaterexp

I know it will work out and things could be worse. Thank you so much!

Are you eating a good meal before the tec? Are you hydrating enough? Are you emptying your bladder before bed? Years and years on it, you will be okay. Why such a weak medicine?

I'm confused 😕. I was told that tecfidera was the next MOST POWERFUL drug,Royce?

Btw I'm still @ hospital until I get a seizure! So I stopped taking Tylenol& Motrin , on my own accord. Because pain will cause my seizures! Now I just have to wait ✋

Tecfideraa, most powerful drug, by what metric. I look at relapse rate reduction which is less than 40% per annum (year) I believe it is mid 30's. I would suggest that you talk to your neuro, and ask for some further testing.

Thanks Royce😊 I , most definitely , will.

🙏❤Lisa💕

JSSimp
JSSimp in reply to RoyceNewton

Yes to all. I eat very healthy with a full breakfast and meal daily, I feel it will calm down eventually just have to fight through this stage of it. Thanks for all your info!

I'm on tecfidera w/👎 s/e. Formally, I was on tysabri iv 1x/month. I was on tysabri for 7 yrs.& came ☝ positive for the PML antibodies. So I switched to the next MOST POWERFUL drug available @ that x, which can also give you PML- but not as high percentage wise. I'm still afraid of contracting PML but both my neurologist& MS neurologist think this is the BEST route for me. Just thought I would share some of my experiences.

🙏❤Lisa💕

Lisa the 1st 3-4wks went very well and then I start noticing stomach pain. Thanks and I believe it will calm down. God bless!

Hope you feel better🙏🙏🙏

Thank you! Praying all continue to go well for you. God bless!

I have been on Tecfidera for a couple years now and if I don't eat something before taking it, my stomach with get upset until I do eat something. Other than that, I haven't had anything else. Hope you get some answers JSSimp

JSSimp
JSSimp in reply to bxrmom

Experiencing the 1st 3-4wks went very well and then I start noticing stomach pain. Believing it will pass soon. Thank you!

I have been on it for 4 years and had great results! Yes, the stomach cramping is the meds...I had issues for 2 months then it got less and less. The nurse told me to eat and wait 30 min before taking it...with food is actually better if it has had time to be in your stomach. Best wishes and your symptoms will get so much better...I still have an upset stomach about once a month and I think it is when I did not eat enough.

JSSimp
JSSimp in reply to photoLA

Ok. Was the stomach cramps experienced all throughout the day and night? I don’t have any nausea and vomiting which is good. I usually eat and wait about 30m afterward. Thanks so much!

yes, several times a day serious cramps and stabbing pain...not just after taking it...I was so stubborn I was determined to tough it out as I was not taking shots and so glad I did. I have not had any new lesions or new symptoms since I have been on it.

JSSimp
JSSimp in reply to photoLA

Ok. I will tough it out and knowing it will pass. Thank you so much!

I didn't have that but I had my white blood cells drop like a stone! I no longer take that. Perhaps it's time for a change. I'm on med #3 because 1 and 2 didn't like me and fought back!

Hello Mr Mike,

This is my 1st MS med and I think I am just going to deal with the side effect that I am hearing from my neurologist and others. I don’t want to jump to another med and symptoms may be worse than what I am experiencing. I think within time it will pass just a hiccup for now. Thanks so much for your input and many blessing with your change of med.

Just keep an open mind. Good luck!!

Ok. Will do and Thank you so much!

You may also like...